Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 10368, 8 pages
http://dx.doi.org/10.1155/2007/10368
Research Article

Positive Solutions for Boundary Value Problem of Nonlinear Fractional Differential Equation

Department of Mathematics, College of Education, College of Education, P.O. Box 3771, Unizah-Qasssim, Saudi Arabia

Received 16 May 2007; Revised 24 July 2007; Accepted 26 September 2007

Academic Editor: Ferhan Merdivenci Atici

Copyright © 2007 Moustafa El-Shahed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1988. View at Zentralblatt MATH · View at MathSciNet
  2. H. Wang, “On the existence of positive solutions for semilinear elliptic equations in the annulus,” Journal of Differential Equations, vol. 109, no. 1, pp. 1–7, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at Zentralblatt MATH · View at MathSciNet
  5. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1993. View at Zentralblatt MATH · View at MathSciNet
  6. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  7. S. Zhang, “Existence of solution for a boundary value problem of fractional order,” Acta Mathematica Scientia, vol. 26, no. 2, pp. 220–228, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Zhang, “Positive solutions for boundary-value problems of nonlinear fractional differential equations,” Electronic Journal of Differential Equations, vol. 2006, no. 36, pp. 1–12, 2006. View at Google Scholar · View at MathSciNet
  9. H. Amann, “Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces,” SIAM Review, vol. 18, no. 4, pp. 620–709, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. A. Krasnosel'skiĭ, Positive Solutions of Operator Equations, P. Noordhoff, Groningen, The Netherlands, 1964. View at Zentralblatt MATH · View at MathSciNet
  11. H.-R. Sun and W.-K. Wen, “On the number of positive solutions for a nonlinear third order boundary value problem,” International Journal of Difference Equations, vol. 1, no. 1, pp. 165–176, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet